Tensorielle Produkte regulärer Linearformenmoduln.

W. Hämisch

Mathematische Annalen (1957/58)

  • Volume: 134, page 101-113
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hämisch, W.. "Tensorielle Produkte regulärer Linearformenmoduln.." Mathematische Annalen 134 (1957/58): 101-113. <http://eudml.org/doc/160575>.

author = {Hämisch, W.},
journal = {Mathematische Annalen},
pages = {101-113},
title = {Tensorielle Produkte regulärer Linearformenmoduln.},
url = {http://eudml.org/doc/160575},
volume = {134},
year = {1957/58},

AU - Hämisch, W.
TI - Tensorielle Produkte regulärer Linearformenmoduln.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 101
EP - 113
UR - http://eudml.org/doc/160575
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.